Two weight commutators on spaces of homogeneous type and applications

Xuan Thinh Duong, Ruming Gong, Marie-Jose S. Kuffner, Ji Li, Brett D. Wick, Dongyong Yang*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    22 Citations (Scopus)


    In this paper, we establish the two weight commutator theorem of Calderón–Zygmund operators in the sense of Coifman–Weiss on spaces of homogeneous type, by studying the weighted Hardy and BMO space for A2 weights and by proving the sparse operator domination of commutators. The main tool here is the Haar basis, the adjacent dyadic systems on spaces of homogeneous type, and the construction of a suitable version of a sparse operator on spaces of homogeneous type. As applications, we provide a two weight commutator theorem (including the high order commutators) for the following Calderón–Zygmund operators: Cauchy integral operator on R, Cauchy–Szegö projection operator on Heisenberg groups, Szegö projection operators on a family of unbounded weakly pseudoconvex domains, the Riesz transform associated with the sub-Laplacian on stratified Lie groups, as well as the Bessel Riesz transforms (in one and several dimensions).

    Original languageEnglish
    Pages (from-to)980-1038
    Number of pages59
    JournalJournal of Geometric Analysis
    Issue number1
    Early online date11 Nov 2019
    Publication statusPublished - Jan 2021


    • BMO
    • Commutator
    • Two weights
    • Hardy space
    • Factorization


    Dive into the research topics of 'Two weight commutators on spaces of homogeneous type and applications'. Together they form a unique fingerprint.

    Cite this